Nonparametric estimation of noisy integral equations of the second kind


Mammen, Enno ; Yu, Kyusang


Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Journal of the Korean Statistical Society
Volume: 38
Issue number: 2
Page range: 99-110
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 1226-3192, 1225-0678
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mammen, Enno ; Yu, Kyusang (2009) Nonparametric estimation of noisy integral equations of the second kind. Journal of the Korean Statistical Society Amsterdam [u.a.] 38 2 99-110 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item